Free access
Issue
ESAIM: COCV
Volume 17, Number 4, October-December 2011
Page(s) 1016 - 1034
DOI http://dx.doi.org/10.1051/cocv/2010031
Published online 06 August 2010
  1. C. Alves and H. Ammari, Boundary integral formulae for the reconstruction of imperfections of small diameter in an elastic medium. SIAM J. Appl. Math. 62 (2002) 94–106. [CrossRef]
  2. H. Ammari, An inverse initial boundary value problem for the wave equation in the presence of imperfections of small volume. SIAM J. Control Optim. 41 (2002) 1194–1211. [CrossRef] [MathSciNet]
  3. H. Ammari, Identification of small amplitude perturbations in the electromagnetic parameters from partial dynamic boundary measurements. J. Math. Anal. Appl. 282 (2003) 479–494. [CrossRef] [MathSciNet]
  4. H. Ammari and H. Kang, Polarization and Moment Tensors: With Applications to Inverse Problems and Effective Medium Theory, Applied Mathematical Sciences 162. Springer-Verlag, New York (2007).
  5. H. Ammari, S. Moskow and M. Vogelius, Boundary integral formulas for the reconstruction of electromagnetic imperfections of small diameter. ESAIM: COCV 62 (2002) 94–106.
  6. H. Ammari, P. Calmon and E. Iakovleva, Direct elastic imaging of a small inclusion. SIAM J. Imaging Sci. 1 (2008) 169–187. [CrossRef] [MathSciNet]
  7. H. Ammari, H. Kang, E. Kim, K. Louati and M. Vogelius, A MUSIC-type algorithm for detecting internal corrosion from electrostatic boundary measurements. Numer. Math. 108 (2008) 501–528. [CrossRef] [MathSciNet]
  8. H. Ammari, Y. Capdeboscq, H. Kang and A. Kozhemyak, Mathematical models and reconstruction methods in magneto-acoustic imaging. Eur. J. Appl. Math. 20 (2009) 303–317. [CrossRef]
  9. H. Ammari, E. Bossy, V. Jugnon and H. Kang, Mathematical Modelling in Photo-Acoustic Imaging. SIAM Rev. (to appear).
  10. H. Ammari, M. Asch, L.G. Bustos, V. Jugnon and H. Kang, Transient wave imaging with limited-view data. SIAM J. Imaging Sci. (submitted) preprint available from http://www.cmap.polytechnique.fr/~ammari/preprints.html.
  11. M. Asch and G. Lebeau, Geometrical aspects of exact boundary controllability for the wave equation – A numerical study. ESAIM: COCV 3 (1998) 163–212. [CrossRef] [EDP Sciences]
  12. M. Asch and S.M. Mefire, Numerical localizations of 3D imperfections from an asymptotic formula for perturbations in the electric fields. J. Comput. Math. 26 (2008) 149–195. [MathSciNet]
  13. M. Asch and A. Münch, Uniformly controllable schemes for the wave equation on the unit square. J. Optim. Theory Appl. 143 (2009) 417–438. [CrossRef] [MathSciNet]
  14. S. Balay, K. Buschelman, W.D. Gropp, D. Kaushik, M.G. Knepley, L. Curfman McInnes, B.F. Smith and H. Zhang, PETSc Web page, http://www.mcs.anl.gov/petsc (2001).
  15. C. Bardos, G. Lebeau and J. Rauch, Sharp sufficient conditions for the observation, control and stabilization of waves from the boundary. SIAM J. Control Optim. 30 (1992) 1024–1065. [CrossRef] [MathSciNet]
  16. E.O. Brigham. The fast Fourier transform and its applications. Prentice Hall, New Jersey (1988).
  17. Y. Capdebosq and M.S. Vogelius, A review of some recent work on impedance imaging for inhomogeneities of low volume fraction, in Contemporary Mathematics 362, C. Conca, R. Manasevich, G. Uhlmann and M.S. Vogelius Eds., AMS (2004) 69–88.
  18. C. Castro and S. Micu, Boundary controllability of a linear semi-discrete 1-D wave equation derived from a mixed finite element method. Numer. Math. 102 (2006) 413–462. [CrossRef] [MathSciNet]
  19. C. Castro, S. Micu and A. Münch, Numerical approximation of the boundary control for the wave equation with mixed finite elements in a square. IMA J. Num. Anal. 28 (2008) 186–214. [CrossRef] [MathSciNet]
  20. D.J. Cedio-Fengya, S. Moskow and M. Vogelius, Identification of conductivity imperfections of small diameter by boundary measurements. Continuous dependence and computational reconstruction. Inv. Probl. 14 (1998) 553–595. [CrossRef] [MathSciNet]
  21. P.G. Ciarlet, The finite element method for elliptic problems, Studies in Mathematics and Its Applications 4. North-Holland Publishing Company (1978).
  22. J.-B. Duval, Identification dynamique de petites imperfections. Ph.D. Thesis, Université de Picardie Jules Verne, France (2009).
  23. L.C. Evans, Partial Differential Equations, Grad. Stud. Math. 19. AMS, Providence (1998).
  24. R. Glowinski, Ensuring well posedness by analogy; Stokes problem and boundary control for the wave equation. J. Comput. Phys. 103 (1992) 189–221.
  25. R. Glowinski and J.-L. Lions, Exact and approximate controllability for distributed parameter systems. Acta Numer. 4 (1995) 159–328. [CrossRef]
  26. R. Glowinski, C.H. Li and J.-L. Lions, A numerical approach to the exact controllability of the wave equation (I). Dirichlet controls: Description of the numerical methods. Jpn. J. Appl. Math. 7 (1990) 1–76. [CrossRef] [MathSciNet]
  27. L.I. Ignat and E. Zuazua, Convergence of a two-grid method algorithm for the control of the wave equation. J. Eur. Math. Soc. 11 (2009) 351–391. [CrossRef]
  28. J.A. Infante and E. Zuazua, Boundary observability for the space discretization of the one-dimensional wave equation. ESAIM: M2AN 33 (1999) 407–438. [CrossRef] [EDP Sciences] [MathSciNet]
  29. G. Lebeau and M. Nodet, Experimental study of the HUM control operator for linear waves. Experimental Mathematics 19 (2010) 93–120. [CrossRef] [MathSciNet]
  30. J.-L. Lions, Contrôlabilité exacte, Perturbations et Stabilisation de Systèmes Distribués, Tome 1, Contrôlabilité exacte. Masson, Paris (1988).
  31. A. Quarteroni and A. Valli, Numerical Approximation of Partial Differential Equations. Springer (1997).
  32. M. Vogelius and D. Volkov, Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter. ESAIM: M2AN 34 (2000) 723–748. [CrossRef] [EDP Sciences]
  33. W.L. Wood, Practical time-stepping schemes. Oxford Applied Mathematics and Computing Science Series, Clarendon Press, Oxford (1990).
  34. E. Zuazua, Boundary observability for the finite-difference space semi-discretizations of the 2-D wave equation in the square. J. Math. Pures Appl. 78 (1999) 523–563. [CrossRef] [MathSciNet]
  35. E. Zuazua, Propagation, observation and control of waves approximated by finite difference methods. SIAM Rev. 47 (2005) 197–243. [CrossRef] [MathSciNet]